Translator Disclaimer
September 2014 Non-vanishing of derivatives of certain modular $L$-functions
Narasimha Kumar
Funct. Approx. Comment. Math. 51(1): 121-132 (September 2014). DOI: 10.7169/facm/2014.51.1.6

Abstract

This paper is to show a non-vanishing property of the derivatives of certain class of $L$-functions. We study the non-vanishing and transcendence of special values of $L$-functions and their derivatives, attached to (cuspidal) Siegel-Hecke eigenforms of genus $2$, quadratic twists of classical Hecke eigenforms, and half-integral weight modular forms.

Citation

Download Citation

Narasimha Kumar. "Non-vanishing of derivatives of certain modular $L$-functions." Funct. Approx. Comment. Math. 51 (1) 121 - 132, September 2014. https://doi.org/10.7169/facm/2014.51.1.6

Information

Published: September 2014
First available in Project Euclid: 24 September 2014

zbMATH: 1359.11054
MathSciNet: MR3263072
Digital Object Identifier: 10.7169/facm/2014.51.1.6

Subjects:
Primary: 11F67, 11J81
Secondary: 11F11, 11F37, 11F46

Rights: Copyright © 2014 Adam Mickiewicz University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.51 • No. 1 • September 2014
Back to Top